# SDR 9603309867

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO ACTIVATE THE RELEASE SYSTEM USING THE INTERIOR HANDLE.  ALSO, THE TAIL CONE DID NOT DROP.  FOUND THAT THE TAIL CONE HUNG UP ON THE RAIN GUTTER SEALANT.  REMOVED THE SEALANT AND ACCOMPLISHED TAIL CONE MODIFICATION PER EO 5350-01049.
